# SDR ABXA9800755

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5753159
- Condition: Cracked
- Location: Bs 1180-1200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1180-1200 LONGERON 34R IS CRACKED ON OUTBOARD FLANGE UNDERSIDE, CRACK IS 3.5 INCHES LONG.  REPAIRED IAW DC8 SRM 53-2-2 AND ABX REA NR D 853-22894 MR.
